# SDR AMTA200600295

- Difficulty date: April 28, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 12128
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(WXR FAIL) MESSAGE DISPLAYED CAPT AND F/O POSITION.  T/S IAW FIM, BAD R/T, REMOVED AND REPLACED WX RADAR R/T IAW AMM.  OPS CHECK NORMAL.  (K)
